| Catalog Number |
11426965 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Device evaluated by mfr: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd alaris pump module smartsite infusion set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: the iv infusion set was leaking from the lowest port (closest to the patient); patient called rn and reported that her iv was "leaking" when arriving to the room, the bed sheets and part of the patients clothes were visible wet.No leaking was noted around the port site.Connections were checked and were tight.Patient had two tubings connected via y site.Tubing running normal saline was assessed and it was noted that the lowest port (closest to the patient) of the 5 port tubing was leaking saline.A 10 ml ns syringe was connected to the highest port and when it was pushed, saline would shoot out of the lowest port.Only saline was running through the line at the time.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary the customer complaint of leaking from the lowest port was verified from the provided picture.The root cause could not be determined without a physical sample.A device history record review could not be performed on material 11426965 because the lot number is unknown.